# SDR CALA2009061200310

- Difficulty date: June 12, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 31,747 hours, 11,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048701ATS
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOUVERED CEILING PANEL EMERGENCY EXIT SIGN BROKEN.  REPLACED AFT CEILING PANEL EMERGENCY EXIT SIGN IAW AMM 33-51-01.  OPS CHECKED GOOD WORK PERFORMED BY SL755.
